On the Cesàro and Riesz means of Fourier series
Compositio Mathematica, Volume 7 (1940), pp. 112-122.
@article{CM_1940__7__112_0,
     author = {Sz\'asz, Otto},
     title = {On the {Ces\`aro} and {Riesz} means of {Fourier} series},
     journal = {Compositio Mathematica},
     pages = {112--122},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     zbl = {0021.22003},
     language = {en},
     url = {http://www.numdam.org/item/CM_1940__7__112_0/}
}
TY  - JOUR
AU  - Szász, Otto
TI  - On the Cesàro and Riesz means of Fourier series
JO  - Compositio Mathematica
PY  - 1940
SP  - 112
EP  - 122
VL  - 7
PB  - Johnson Reprint Corporation
UR  - http://www.numdam.org/item/CM_1940__7__112_0/
LA  - en
ID  - CM_1940__7__112_0
ER  - 
%0 Journal Article
%A Szász, Otto
%T On the Cesàro and Riesz means of Fourier series
%J Compositio Mathematica
%D 1940
%P 112-122
%V 7
%I Johnson Reprint Corporation
%U http://www.numdam.org/item/CM_1940__7__112_0/
%G en
%F CM_1940__7__112_0
Szász, Otto. On the Cesàro and Riesz means of Fourier series. Compositio Mathematica, Volume 7 (1940), pp. 112-122. http://www.numdam.org/item/CM_1940__7__112_0/

1 L. Fejér, Gestaltliches über die Partialsummen und ihre Mittelwerte bei der Fourierreihe und der Potenzreihe [Zeitschr. f. angew. Math. u. Mech. 13 (1933), 80-88]. | JFM | Zbl

2 L. Fejér, Neue Eigenschaften der Mittelwerte bei den Fourierreihen [Journal of the London Math. Soc. 8 (1933), 53 - 62]. | JFM | Zbl

3 L. Fejér, A Fourier-féle sor és a hatványsor számtani közepeinek néhány uj tulajdonságáról [Matematikai és Fizikai Lapok 41 (1934), 1-16]. | JFM

4 L. Fejér, On new properties of the arithmetical means of the partial sums of Fourier series [Journal of Mathematics and Physics (M. I. T.) 13 (1934), 1-17]. | JFM | Zbl

5 M. Riesz, Sur la sommation des séries de Dirichlet [C. R. Paris 149 (1909), 18-20]. | JFM

6 M. Riesz, Sur l'équivalence de certaines méthodes de sommation [Proceedings of the London Math. Soc. (2) 22 (1924), 412 - 419]. | JFM

7 A. Zygmund, Trigonometrical series [1935]. | JFM | Zbl